# SDR YENA2025112401116

- Difficulty date: November 21, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11695
- Aircraft time: 7,512 hours, 1,390 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 9105A000502
- Part serial: 62155
- Condition: Faulted
- Location: A/C Pack
- Part time: 7,508 hours, 1,388 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#348, LAS-JFK. (ETOPS) INOP PACK 2 REGULATOR W/ ASSOCIATION XX'S IN NR 2 PACK COMPRESSOR OUTLET TEMP ON BLEED SYSTEM PAGE.  REMOVED AND REPLACED TEMP SENSOR 32HH IAW AMM 21-61-11ALL OPS NORMAL NO DEFECTS NOTED.
